# SDR AALA202106229001

- Difficulty date: June 21, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 36,848 hours, 14,496 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL AUTO TRANSFER FAULT ECAM MESSAGE FUEL 13280 LEFT, 5920 CENTER,10640 RIGHT. DIVERTED TO ABQ. EMERGENCY DELCARED.  PERFORMED TSM 28-26-00-810-801 & 28-26-00-810-808-A. ALL OPS CHECKS GOOD, COULD NOT DUPLICATE FAULT.
